# SDR VJ9800321

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A33157
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 88-24-08 INSP PER EO 12-5330-29-B1058I/R, HFEC INDICATES EXTERNAL FUSELAGE SKIN CRACK .100 AT COUNTERSINK FASTENER HOLE COMMON TO FS 639 RT LONG 5 LOWER SHEAR TIE.  REMOVED FASTENER, NDT VERIFIED CRACK AT COUNTERSINK.  CUT OUT 2 .125 DIAMETER SKIN WERE CRACK WAS FOUND.  FABBED FINGER DOUBLER REPAIR OUT OF MIL-T9064LH .032 P NR 1A-33157-1.  FABBED, TREATED, AND PRIMED FILLER OUT OF 2024 T3 .050.  INSTALLED REPAIR DOUBLER AND FILLER TO A/C FS 639 RT STR 5 IAW DC-9 SRM 51-10-3, 51-30-2, AND 53-04 FIG 38, 51-10-45, AND EO12-5330-29-B1058I/R.
